Compare to Allegra Allergy active ingredient. Fexofenadine Hydrochloride Tablets, 180 mg, relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. When seasonal or pet allergies strike, you need a medicine that works fast and provides all-day allergy relief. One dose of this allergy medicine works for up to 24 hours to relieve symptoms caused by hay fever or other upper respiratory allergies. Get 5-in-1 relief for your scratchy throat, runny nose, sneezing, and itchy, watery eyes. This non-drowsy antihistamine quickly soothes your harsh allergy symptoms. Get the relief you need without the sleepy side effects. This product is gluten free. Size: 30ct.